PrescriptionGiant is a FREE prescription savings program that can save you up to 75% on your prescriptions with or without insurance!

PrescriptionGiant does not charge you membership fees or collect your personal information.

Zyrtec (Cetirizine) – 10mg Chew 30 Tablets Box

Actual product appearance may differ slightly.

Click the CARD below to print or take a screenshot on your mobile phone or tablet. There is no need to download another app!

prescription-card.png

If you would like to personalize your card enter your full name in the member name field below the card at this link and click the Update button.

Box

Chemical Name: CETIRIZINE (se-TI-ra-zeen)

Common uses

This medicine is an antihistamine used to treat both seasonal and perennial
allergy symptoms such as watery eyes, runny nose (rhinitis), itching eyes, and
sneezing. Cetirizine is also used to treat hives.

Before
using

Some medicines or medical conditions may interact with this medicine. INFORM
YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that
you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if
you are taking other medicines that cause drowsiness such as medicine for sleep
(e.g., sedatives), tranquilizers, anti-anxiety medicines (e.g., diazepam),
narcotic pain relievers (e.g., codeine), psychiatric medicines (e.g.,
phenothiazines such as chlorpromazine, or tricyclics such as amitriptyline),
anti-seizure medicines (e.g., carbamazepine), muscle relaxants, or other
antihistamines that cause drowsiness (e.g., diphenhydramine). DO NOT START OR
STOP any medicine without doctor or pharmacist approval. Inform your doctor of
any other medical conditions, allergies, pregnancy, or breast-feeding. DO NOT
TAKE THIS MEDICINE IF YOU HAVE an allergy to the medicine hydroxyzine.
ADDITIONAL MONITORING OF YOUR DOSE MAY BE NEEDED if you have a history of kidney
disease, or liver disease. Contact your doctor or pharmacist if you have any
questions or concerns about taking this medicine.

Directions

Follow the directions for using this medicine provided by your doctor. THIS
MEDICINE is usually taken by mouth once daily. CHEW THOROUGHLY before
swallowing. THIS MEDICINE MAY BE TAKEN on an empty stomach or with food. STORE
THIS MEDICINE at room temperature between 68 and 77 degrees F (20 to 25 degrees
C) in a tightly-closed container, away from heat, moisture, and light. BRIEF
STORAGE between 59 and 86 degrees F (15 and 30 degrees C) is permitted. IF YOU
MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time
for your next dose, skip the missed dose and go back to your regular dosing
schedule. Do not take 2 doses at once.

Cautions

THIS MEDICINE MAY CAUSE DROWSINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO
ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this
medicine. Using this medicine alone, with other medicines, or with alcohol may
lessen your ability to drive or to perform other potentially dangerous tasks.
LIMIT ALCOHOLIC BEVERAGES while taking this medicine. DO NOT INCREASE YOUR DOSE
or take more of this medicine than prescribed without checking with your doctor.
BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or
over-the-counter (e.g., cough-and-cold products), check with your doctor or
pharmacist about their safe use. These medicines may also contain ingredients
which can cause drowsiness. THIS MEDICINE MAY INTERFERE WITH allergy test
results. Check with your doctor for instruction on how long you will need to
stop taking this medicine prior to those tests. CAUTION IS ADVISED WHEN USING
THIS MEDICINE IN THE ELDERLY because they may be more sensitive to the effects
of this medicine, especially the drowsiness effect. FOR WOMEN: IF YOU PLAN ON
BECOMING PREGNANT, discuss with your doctor the benefits and the risks of using
this medicine during pregnancy. THIS MEDICINE IS EXCRETED in breast milk. DO NOT
BREAST-FEED while taking this medicine.

Possible
side effects

SIDE EFFECTS, that may go away during treatment, include drowsiness,
fatigue, or dry mouth. IN CHILDREN, stomach pain or vomiting may occur. If they
continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR
IMMEDIATELY if you experience yellowing of eyes or skin, dark urine, or
persistent fatigue. AN ALLERGIC REACTION to this medicine is unlikely, but seek
immediate medical attention if it occurs. Symptoms of an allergic reaction
include rash, itching, swelling, dizziness, or trouble breathing. If you notice
other effects not listed above, contact your doctor, nurse, or pharmacist.

Drug
interactions

Drug interactions can result in unwanted side effects or prevent a medicine
from doing its job. Use our drug interaction checker to find out if your
medicines interact with each other. Check drug interactions

If you take
too much

IF OVERDOSE IS SUSPECTED, contact your local poison control center or
emergency room immediately. Symptoms of overdose may include severe drowsiness.
IN CHILDREN symptoms may include restlessness and irritability at first followed
by drowsiness.

Additional
information

If your symptoms do not improve or if they become worse, contact your
doctor. DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed.
DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of
the reach of children and pets. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF
TIME, obtain refills before your supply runs out.

Copyright © 2022 PrescriptionGiant.com
HAVE QUESTIONS?